# SDR DALA13052650955

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK,  CORROSION WAS FOUND ON PREVIOUS REPAIR DOUBLERS BETWEEN BS 731 & 750 IN THE CABIN FLOOR STRUCTURE.  DOUBLERS WERE REMOVED AND NEW REPAIR DOUBLERS INSTALLED IAW SRM 53-05, FIGURE 131A.
